Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Zeitschrift für Naturforschung A

A Journal of Physical Sciences

Editor-in-Chief: Holthaus, Martin

Editorial Board: Fetecau, Corina / Kiefer, Claus / Röpke, Gerd / Steeb, Willi-Hans

12 Issues per year


IMPACT FACTOR 2016: 1.432

Cite Score 2016: 1.35

SCImago Journal Rank (SJR) 2016: 0.368
Source Normalized Impact per Paper (SNIP) 2016: 0.594

Online
ISSN
1865-7109
See all formats and pricing
More options …
Volume 62, Issue 10-11 (Nov 2007)

Issues

One-Dimensional Cellular Automata, Conservation Laws and Partial Differential Equations

Willi-Hans Steeb
  • Corresponding author
  • International School for Scientific Computing, University of Johannesburg, Auckland Park 2006, South Africa
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Yorick Hardy
  • International School for Scientific Computing, University of Johannesburg, Auckland Park 2006, South Africa
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-06-02 | DOI: https://doi.org/10.1515/zna-2007-10-1103

The existence of conservation laws (invariants) are discussed for various one-dimensional cellular automata. The cellular automata are derived from partial differential equations. Both irreversible and reversible cellular automata are investigated.

Keywords: Cellular Automata; Conservation Laws; Partial Differential Equations; Spin Systems.

About the article

Received: 2007-07-20

Published Online: 2014-06-02

Published in Print: 2007-11-01


Citation Information: Zeitschrift für Naturforschung A, ISSN (Online) 1865-7109, ISSN (Print) 0932-0784, DOI: https://doi.org/10.1515/zna-2007-10-1103.

Export Citation

© 1946 – 2014: Verlag der Zeitschrift für Naturforschung. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in